Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 196, NWS Pittsburgh, PA

August 19, 2011Clarion County, Jefferson County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 19, 2011, 9:22 AM EDT for Clarion County, Jefferson County, Pennsylvania. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2011, 9:22 AM EDT (13:22 UTC)
Expired
Aug 19, 2011, 10:15 AM EDT
In force
53 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Clarion County, PA, Jefferson County, PA

The radar

The State College radar (KCCX), 85 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 9:41 AM EDTHAIL 0.88Clarion, PAEVENT OCCURRED BETWEEN 926 AM 08/19/2011 AND 941 AM 08/19/2011
Aug 19, 9:44 AM EDTHAIL 0.88Clarion, PA
Aug 19, 10:16 AM EDTHAIL 0.75Corsica, PAEVENT OCCURRED BETWEEN 1001 AM 08/19/2011 AND 1016 AM 08/19/2011

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 1.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
840 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WUUS51 KPBZ 191322
SVRPBZ
PAC031-065-191415-
/O.NEW.KPBZ.SV.W.0196.110819T1322Z-110819T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
922 AM EDT FRI AUG 19 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...
  NORTHERN JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...

* UNTIL 1015 AM EDT

* AT 916 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CLARION...MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  CLARION...            COOK FOREST STATE PARK...
  CLEAR CREEK STATE PARK...                   BROOKVILLE...
  REYNOLDSVILLE...      BROCKWAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 4120 7871 4119 7877 4112 7880 4108 7881
      4120 7942 4134 7937 4134 7921 4132 7919
      4133 7919 4132 7885 4127 7874 4126 7873
      4124 7874 4123 7870
TIME...MOT...LOC 1322Z 279DEG 23KT 4127 7930

$$



98
3 follow-up statements
697 
WWUS51 KPBZ 191407
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1007 AM EDT FRI AUG 19 2011

PAC031-065-191415-
/O.CON.KPBZ.SV.W.0196.000000T0000Z-110819T1415Z/
CLARION PA-JEFFERSON PA-
1007 AM EDT FRI AUG 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR JEFFERSON AND CLARION COUNTIES IN WEST CENTRAL PENNSYLVANIA...

AT 958 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES NORTHEAST OF BROOKVILLE...MOVING EAST AT 25 MPH.

NICKEL SIZE HAS BEEN REPORTED WITH THIS STORM. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  CLEAR CREEK STATE PARK...                   CLARION...
  BROOKVILLE...         REYNOLDSVILLE...      BROCKWAY...

LAT...LON 4120 7871 4119 7877 4112 7880 4108 7881
      4120 7942 4134 7937 4134 7921 4132 7919
      4133 7919 4132 7885 4127 7874 4126 7873
      4124 7874 4123 7870
TIME...MOT...LOC 1406Z 279DEG 23KT 4123 7893

$$
888 
WWUS51 KPBZ 191410
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1010 AM EDT FRI AUG 19 2011

PAC031-065-191415-
/O.CON.KPBZ.SV.W.0196.000000T0000Z-110819T1415Z/
CLARION PA-JEFFERSON PA-
1010 AM EDT FRI AUG 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR JEFFERSON AND CLARION COUNTIES IN WEST CENTRAL PENNSYLVANIA...

AT 1006 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR BROOKVILLE...MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  BROOKVILLE...

LAT...LON 4129 7921 4123 7888 4110 7892 4117 7925
TIME...MOT...LOC 1410Z 283DEG 20KT 4118 7912

$$
102 
WWUS51 KPBZ 191415
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1015 AM EDT FRI AUG 19 2011

PAC031-065-191426-
/O.EXP.KPBZ.SV.W.0196.000000T0000Z-110819T1415Z/
CLARION PA-JEFFERSON PA-
1015 AM EDT FRI AUG 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND CLARION COUNTIES
IN WEST CENTRAL PENNSYLVANIA HAS EXPIRED...

LAT...LON 4129 7921 4123 7888 4110 7892 4117 7925
TIME...MOT...LOC 1410Z 283DEG 20KT 4118 7912

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 7:47 AM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 19, 7:47 AM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
747 AM EDT FRI AUG 19 2011

.SYNOPSIS...
A WEAK COLD FRONT WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS
TODAY INTO THIS EVENING. HIGH PRESSURE WILL BRING DRY WEATHER FOR
SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATED FORECAST TO INCREASE POPS IN PORTIONS OF OHIO WHERE SCT
DEVELOPMENT IS OCCURRING.

A WEAK COLD FRONT WILL MOVE SLOWLY ACROSS THE DISTRICT THIS MORNING
BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS INTO THIS EVENING.
HIGH PRESSURE BUILDING INTO THE DISTRICT TONIGHT WILL BRING AN END
TO THE SHOWERS BY EARLY SATURDAY MORNING.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
HIGH PRESSURE WILL BRING DRY WEATHER FOR SATURDAY INTO SATURDAY
EVENING. A COLD FRONT IS THEN EXPECTED TO COME THROUGH SATURDAY
NIGHT INTO SUNDAY. WILL CONTINUE CHANCE POPS FOR THIS
PERIOD...ALTHOUGH LOW CONFIDENCE AS TO ANY PARTICULAR LOCATION
WITH A HIGHER CHANCE OF RAIN. EXPECT SLIGHTLY WARMER TEMPERATURES
ON SATURDAY THAN SUNDAY WITH LESS CLOUD COVER.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
INSTABILITY ASSOCIATED WITH UPPER TROUGH MOVING SLOWLY ACROSS
EASTERN CANADA WILL MAINTAIN SCATTERED SHOWERS AND PERHAPS SOME
ISOLATED STORMS SUNDAY NIGHT AND MONDAY. SURFACE HIGH PRESSURE WILL
DRIFT EAST ALONG THE OHIO VALLEY TUESDAY AND OFF THE MID ATLANTIC
COAST BY THURSDAY. DRY WEATHER IS FORECAST FOR THE MIDDLE OF THE
WEEK...WITH NEAR NORMAL TEMPERATURES WARMING TO AROUND 5 DEGREES
ABOVE NORMAL BY THURSDAY.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AS A WEAK COLD FRONT
CROSSES THE REGION. MVFR AND BRIEF IFR CONDITIONS ARE POSSIBLE IN
STRONGER STORMS. AREAS OF MVFR AND PATCHY IFR FOG WILL BURN OFF BY
13Z.

OUTLOOK /FRIDAY NIGHT THROUGH TUESDAY/... EXPECT MAINLY VFR
FRIDAY NIGHT AND SATURDAY. THUNDERSTORMS WITH RESTRICTIONS MAY BE
POSSIBLE SATURDAY NIGHT INTO MONDAY WITH THE SLOW EASTWARD PASSAGE
OF A COLD FRONT. VFR SHOULD ENSUE BY TUESDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Aug 19, 5:10 AM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
510 AM EDT FRI AUG 19 2011

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-200915-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
510 AM EDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 19, 6:54 AM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
654 AM EDT FRI AUG 19 2011

OHZ041-PAZ020-191200-
BEAVER PA-COLUMBIANA OH-
654 AM EDT FRI AUG 19 2011

...THUNDERSTORMS PRODUCING HAIL...

HAIL PRODUCING THUNDERSTORMS MOVING THROUGH COLUMBIANA COUNTY TOWARD
BEAVER COUNTY...

AT 648 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 4 MILES SOUTHWEST OF LISBON...MOVING
EAST AT 20 MPH. THESE STORMS WILL PRODUCE HAIL AND BRIEF HEAVY
DOWNPOURS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  MILLPORT...           GUILFORD LAKE STATE PARK...
  LISBON...             BEAVER CREEK STATE PARK...
  EAST PALESTINE...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4085 8046 4065 8046 4066 8090 4084 8091
Special weather statement, Aug 19, 7:37 AM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
737 AM EDT FRI AUG 19 2011

OHZ041-PAZ013-014-020-191215-
BEAVER PA-BUTLER PA-COLUMBIANA OH-LAWRENCE PA-
737 AM EDT FRI AUG 19 2011

...A STRONG THUNDERSTORM WILL AFFECT LAWRENCE...NORTHEASTERN
BEAVER...NORTHEASTERN COLUMBIANA AND WEST CENTRAL BUTLER COUNTIES...

AT 735 AM EDT...A STRONG THUNDERSTORM WAS LOCATED BESSEMER...MOVING
SOUTHEAST AT 20 MPH.

THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE. BRIEF VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  BESSEMER...           NEW CASTLE...         ELLWOOD CITY...
  MCCONNELLS MILL...    ZELIENOPLE...         MORAINE STATE PARK...
  FOMBELL...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4096 7999 4068 8018 4085 8044 4085 8075
      4091 8065 4091 8053 4102 8053 4108 8048
Local storm report, Aug 19, 8:09 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
809 AM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     HAIL             NEW CASTLE              41.00N  80.35W
08/19/2011  M0.88 INCH       LAWRENCE           PA   PUBLIC

&&

EVENT NUMBER PBZ1101052
Special weather statement, Aug 19, 8:10 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
810 AM EDT FRI AUG 19 2011

PAZ008-009-015-191300-
CLARION PA-FOREST PA-VENANGO PA-
810 AM EDT FRI AUG 19 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FOREST...CENTRAL VENANGO
AND NORTHERN CLARION COUNTIES...

AT 805 AM EDT...A STRONG THUNDERSTORM WAS LOCATED SENECA...MOVING
EAST AT 20 MPH.

THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE AND BRIEF HEAVY RAIN.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SENECA...             OIL CITY...           VAN...
  TIONESTA...           FRYBURG...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4153 7922 4125 7921 4126 7978 4147 7980
Special weather statement, Aug 19, 8:44 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
844 AM EDT FRI AUG 19 2011

PAZ008-014-015-022-191330-
ARMSTRONG PA-BUTLER PA-CLARION PA-VENANGO PA-
844 AM EDT FRI AUG 19 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLARION...EXTREME
NORTHWESTERN ARMSTRONG...NORTHEASTERN BUTLER AND SOUTH CENTRAL
VENANGO COUNTIES...

AT 841 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
EMLENTON...MOVING EAST AT 15 MPH.

THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE. VERY HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  EAU CLAIRE...         EMLENTON...           SLIGO...
  LIMESTONE...          KNOX...               CLARION...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4124 7929 4103 7934 4110 7985 4126 7981
Special weather statement, Aug 19, 8:50 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
850 AM EDT FRI AUG 19 2011

PAZ014-020-021-191330-
ALLEGHENY PA-BEAVER PA-BUTLER PA-
850 AM EDT FRI AUG 19 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEAVER...NORTHERN
ALLEGHENY AND SOUTHWESTERN BUTLER COUNTIES...

AT 847 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
BEAVER...MOVING EAST AT 20 MPH.

THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE. VERY HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  BEAVER FALLS...       BEAVER...             ALIQUIPPA...
  ECONOMY BORO...       CRANBERRY...          FRANKLIN PARK...
  WEXFORD...            PERRYSVILLE...        MARS...
  RUSSELLTON...         GIBSONIA...           FOX CHAPEL...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4075 7979 4050 7982 4058 8042 4076 8040

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 10:35 PM EDTSpecial Weather StatementPBZVenango40 min
Aug 19, 7:37 AM EDTSpecial Weather StatementPBZLawrence38 min
Aug 19, 7:54 AM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence38 min
Aug 19, 8:10 AM EDTSpecial Weather StatementPBZForest, Venango50 min
Aug 19, 8:44 AM EDTSpecial Weather StatementPBZClarion46 min
Aug 19, 8:50 AM EDTSpecial Weather StatementPBZBeaver40 min
Aug 19, 9:30 AM EDTSpecial Weather StatementPBZAllegheny60 min
Aug 19, 10:07 AM EDTSpecial Weather StatementPBZIndiana53 min
Aug 19, 10:16 AM EDTSpecial Weather StatementPBZFayette59 min
Aug 19, 10:33 AM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland57 min
Aug 19, 1:00 PM EDTSpecial Weather StatementPBZMercer45 min
Aug 19, 1:10 PM EDTSpecial Weather StatementPBZBeaver35 min
Aug 19, 1:27 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer, Venango63 min
Aug 19, 1:47 PM EDTSpecial Weather StatementPBZBeaver28 min
Aug 19, 1:50 PM EDTSpecial Weather StatementPBZLawrence55 min
Aug 19, 2:38 PM EDTFlash Flood WarningPBZLawrence60 min
Aug 19, 2:44 PM EDTSpecial Weather StatementPBZButler31 min
Aug 19, 2:54 PM EDTSpecial Weather StatementPBZAllegheny, Beaver36 min
Aug 19, 2:58 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer, Venango53 min
Aug 19, 3:05 PM EDTSpecial Weather StatementPBZForest55 min
Aug 19, 3:19 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington56 min
Aug 19, 3:24 PM EDTAreal Flood WarningPBZLawrence, Mercer3 hr
Aug 19, 3:24 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler66 min
Aug 19, 3:54 PM EDTSpecial Weather StatementPBZLawrence36 min
Aug 19, 3:56 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Westmoreland64 min
Aug 19, 4:00 PM EDTSpecial Weather StatementPBZBeaver30 min
Aug 19, 4:03 PM EDTAreal Flood WarningPBZBeaver3 hr
Aug 19, 4:03 PM EDTSpecial Weather StatementPBZAllegheny27 min
Aug 19, 4:19 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington36 min
Aug 19, 4:24 PM EDTFlash Flood WarningPBZAllegheny3 hr
Aug 19, 4:27 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence63 min
Aug 19, 4:31 PM EDTSpecial Weather StatementPBZLawrence29 min
Aug 19, 4:48 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland57 min
Aug 19, 4:52 PM EDTFlash Flood WatchPBZAllegheny, Beaver, Fayette, Lawrence, Washington, Westmoreland3 hr
Aug 19, 4:53 PM EDTSpecial Weather StatementPBZArmstrong37 min
Aug 19, 4:58 PM EDTAreal Flood WarningPBZBeaver, Lawrence3 hr
Aug 19, 5:00 PM EDTSpecial Weather StatementPBZArmstrong60 min
Aug 19, 5:04 PM EDTSpecial Weather StatementPBZWestmoreland26 min
Aug 19, 5:27 PM EDTSpecial Weather StatementPBZFayette33 min
Aug 19, 5:33 PM EDTFlash Flood WarningPBZBeaver, Lawrence3 hr
Aug 19, 5:55 PM EDTSpecial Weather StatementPBZVenango35 min
Aug 19, 6:49 PM EDTSpecial Weather StatementPBZForest56 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.